Comptes Rendus
Complex analysis/Analytic geometry
A remark on the approximation of plurisubharmonic functions
[Une remarque sur l'approximation des fonctions pluri-sous-harmoniques]
Comptes Rendus. Mathématique, Volume 352 (2014) no. 5, pp. 387-389.

Nous montrons par un exemple que le résultat de Demailly relatif à l'approximation d'une fonction pluri-sous-harmonique via les noyaux de Bergman ne produit pas en général une suite décroissante.

We show by an example that the Demailly approximation sequence of a plurisubharmonic function, constructed via Bergman kernels, is not a decreasing sequence in general.

Reçu le :
Accepté le :
Publié le :
DOI : 10.1016/j.crma.2013.10.024

Dano Kim 1

1 Department of Mathematical Sciences, Seoul National University, Seoul, Republic of Korea
@article{CRMATH_2014__352_5_387_0,
     author = {Dano Kim},
     title = {A remark on the approximation of plurisubharmonic functions},
     journal = {Comptes Rendus. Math\'ematique},
     pages = {387--389},
     publisher = {Elsevier},
     volume = {352},
     number = {5},
     year = {2014},
     doi = {10.1016/j.crma.2013.10.024},
     language = {en},
}
TY  - JOUR
AU  - Dano Kim
TI  - A remark on the approximation of plurisubharmonic functions
JO  - Comptes Rendus. Mathématique
PY  - 2014
SP  - 387
EP  - 389
VL  - 352
IS  - 5
PB  - Elsevier
DO  - 10.1016/j.crma.2013.10.024
LA  - en
ID  - CRMATH_2014__352_5_387_0
ER  - 
%0 Journal Article
%A Dano Kim
%T A remark on the approximation of plurisubharmonic functions
%J Comptes Rendus. Mathématique
%D 2014
%P 387-389
%V 352
%N 5
%I Elsevier
%R 10.1016/j.crma.2013.10.024
%G en
%F CRMATH_2014__352_5_387_0
Dano Kim. A remark on the approximation of plurisubharmonic functions. Comptes Rendus. Mathématique, Volume 352 (2014) no. 5, pp. 387-389. doi : 10.1016/j.crma.2013.10.024. https://comptes-rendus.academie-sciences.fr/mathematique/articles/10.1016/j.crma.2013.10.024/

[1] Z. Błocki Some applications of the Ohsawa–Takegoshi extension theorem, Expo. Math., Volume 27 (2009) no. 2, pp. 125-135

[2] J.-P. Demailly Regularization of closed positive currents and intersection theory, J. Algebr. Geom., Volume 1 (1992), pp. 361-409

[3] J.-P. Demailly Analytic Methods in Algebraic Geometry, International Press, Boston, 2012

[4] J.-P. Demailly; T. Peternell; M. Schneider Pseudo-effective line bundles on compact Khler manifolds, Int. J. Math., Volume 12 (2001) no. 6, pp. 689-741

[5] R. Lazarsfeld (Ergeb. Math. Ihrer Grenzgeb.), Volume vol. 3, Springer-Verlag, Berlin (2004), pp. 48-49

  • Do Duc Thai; Duc-Viet Vu Higher Lelong numbers versus full Monge-Ampère mass, Journal of Differential Geometry, Volume 128 (2024) no. 2, pp. 903-927 | DOI:10.4310/jdg/1727712896 | Zbl:7939782
  • Jongbong An; Hoseob Seo On equisingular approximation of plurisubharmonic functions, Journal of Mathematical Analysis and Applications, Volume 521 (2023) no. 2, p. 16 (Id/No 126987) | DOI:10.1016/j.jmaa.2022.126987 | Zbl:1510.32075
  • Matts Andersson; Zbigniew Blocki; Elizabeth Wulcan On a Monge-Ampère operator for plurisubharmonic functions with analytic singularities, Indiana University Mathematics Journal, Volume 68 (2019) no. 4, pp. 1217-1231 | DOI:10.1512/iumj.2019.68.7725 | Zbl:1439.32079
  • Matthew Stevenson A non-Archimedean Ohsawa-Takegoshi extension theorem, Mathematische Zeitschrift, Volume 291 (2019) no. 1-2, pp. 279-302 | DOI:10.1007/s00209-018-2083-4 | Zbl:1417.32026
  • Dano Kim Themes on non-analytic singularities of plurisubharmonic functions, Complex analysis and geometry. KSCV 10. Proceedings of the 10th symposium, Gyeongju, South Korea, August 7–11, 2014, Tokyo: Springer, 2015, pp. 197-206 | DOI:10.1007/978-4-431-55744-9_14 | Zbl:1325.32034
  • Jean-Pierre Demailly On the cohomology of pseudoeffective line bundles, Complex geometry and dynamics. The Abel symposium 2013, Trondheim, Norway, July 2–5, 2013, Cham: Springer, 2015, pp. 51-99 | DOI:10.1007/978-3-319-20337-9_4 | Zbl:1337.32030
  • Zbigniew Błocki Cauchy-Riemann meet Monge-Ampère, Bulletin of Mathematical Sciences, Volume 4 (2014) no. 3, pp. 433-480 | DOI:10.1007/s13373-014-0058-2 | Zbl:1310.32004

Cité par 7 documents. Sources : zbMATH

Commentaires - Politique